ダウンロード数 : ?
Title Transcription
リアプノフ カンスウ ビブン ホウテイシキ ニオケル ドウトウ ユウカイセイ
Title Alternative
Liapunov Functions and Equiboundedness in Functional Differential Equations
File
language
eng
Author
Furumochi, Tetsuo
Description
The equiboundedness of the solutions of ordinary and functional differential equations are mainly discussed by using Liapunov's second method. For a theorem on equiboundedness in ordinary differential equations in [V. Lakshmikantham and S. Leela, Math. Systems Theory, 10 (1976), 85-90], an example is presented. Moreover the theorem is extended to functional differential equations with infinite delay by using Liapunov-Razumikhin method, and an application is prp-sented.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
19
Start Page
11
End Page
21
ISSN
03879925
Published Date
1985-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Shimane University
このエントリーをはてなブックマークに追加